AACA, Contents of Vol. 27, Issue 4


We are pleased to deliver your requested table of contents alert for Advances in Applied Clifford Algebras. Volume 27 Number 4 is now available online.

In this issue

General Dynamics of Spinors

Luca Fabbri

» Abstract   » Full text PDF

Quaternionic Shape Operator

Selahattin Aslan & Yusuf Yaylı

» Abstract   » Full text PDF

Poincaré–Bertrand and Hilbert formulas for the Cauchy–Cimmino singular integrals

Juan Bory Reyes, Ricardo Abreu Blaya, Marco Antonio Pérez-de la Rosa & Baruch Schneider

» Abstract   » Full text PDF

Novel Sampling Formulas Associated with Quaternionic Prolate Spheroidal Wave functions

Dong Cheng & Kit Ian Kou

» Abstract   » Full text PDF

Uncertainty Principle and Phase–Amplitude Analysis of Signals on the Unit Sphere

Pei Dang, Tao Qian & Qiuhui Chen

» Abstract   » Full text PDF

General Solution of the Inhomogeneous Div-Curl System and Consequences

Briceyda B. Delgado & R. Michael Porter

» Abstract   » Full text PDF

Modeling 3D Geometry in the Clifford Algebra R(4, 4)

Juan Du, Ron Goldman & Stephen Mann

» Abstract   » Full text PDF

3-ary Hom-Lie Superalgebras Induced By Hom-Lie Superalgebras

Baoling Guan, Liangyun Chen & Bing Sun

» Abstract   » Full text PDF

Investigation of Dual-Complex Fibonacci, Dual-Complex Lucas Numbers and Their Properties

Mehmet Ali Güngör & Ayşe Zeynep Azak

» Abstract   » Full text PDF

A New $$\frac{1}{2}$$ 1 2 -Ricci Type Formula on the Spinor Bundle and Applications

Ioannis Chrysikos

» Abstract   » Full text PDF

Free Fermions on a Piecewise Linear Four-Manifold. II: Pachner Moves

I. G. Korepanov

» Abstract   » Full text PDF

On k-Analytic Functions of an Octonionic Variable

Jianquan Liao & Xingmin Li

» Abstract   » Full text PDF

On Weak Solutions to Dirac-Harmonic Equations for Differential Forms

Yueming Lu

» Abstract   » Full text PDF

A Constraint System of Generalized Sylvester Quaternion Matrix Equations

Abdur Rehman, Qing-Wen Wang, Ilyas Ali, Muhammad Akram & M. O. Ahmad

» Abstract   » Full text PDF

$$\varvec{\sigma }$$ σ -PBW Extensions of Skew Armendariz Rings

Armando Reyes & Héctor Suárez

» Abstract   » Full text PDF

On an Intrinsically Local Gauge Symmetric $$\mathbf {SU(3)}$$ SU ( 3 ) Field Theory for Quantum Chromodynamics

Brian Jonathan Wolk

» Abstract   » Full text PDF

On Hermitian Solutions of the Split Quaternion Matrix Equation $$AXB+CXD=E$$ A X B + C X D = E

Shi-Fang Yuan, Qing-Wen Wang, Yi-Bin Yu & Yong Tian

» Abstract   » Full text PDF

Source: Email from springe_AT_alerts.springer.com, 06/11/2017 21:30

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s